A construction of basis in C(1)(I2)
Ciesielski, Z.
Studia Mathematica, Tome 32 (1969), p. 243-247 / Harvested from The Polish Digital Mathematics Library
Publié le : 1969-01-01
EUDML-ID : urn:eudml:doc:217392
@article{bwmeta1.element.bwnjournal-article-smv33i1p24bwm,
     author = {Z. Ciesielski},
     title = {A construction of basis in $C^{(1)}(I^{2})$
            },
     journal = {Studia Mathematica},
     volume = {32},
     year = {1969},
     pages = {243-247},
     zbl = {0185.37601},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv33i1p24bwm}
}
Ciesielski, Z. A construction of basis in $C^{(1)}(I^{2})$
            . Studia Mathematica, Tome 32 (1969) pp. 243-247. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv33i1p24bwm/